# SDR IPXA2014102984735

- Difficulty date: October 10, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Strap
- Part number: ARB0029509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT WING OTBD FLAP INBD HINGE TENSION STRAP SUPPORT CRACKED STA XW 486.403.  R & R LT WING OTBD FLAP INBD HINGE TENSION STRAP SUPPORT IAW EA 011-5710-01-A5632 AND EO 5710-55875-A.
